Cargando información...
FuenteAdvances in Mathematics | Cuartil año de publicaciónNo disponible | Volumen283 |
IssueNo disponible | Páginas458 - 472 | pISSNNo disponible |
ISSN0001-8708 | Perfil OpenAlexhttps://openalex.org/S122441808 | |
| Minciencias ID | ART-0001493107-26 | Scienti ID | 0001493107-26 | Pdf URL | https://www.sciencedirect.com/science/article/pii/S0001870815002583 |
|---|---|---|---|---|---|
| Open_access URL | https://doi.org/10.1016/j.aim.2015.07.015 | Openalex URL | https://openalex.org/W2962741801 | Scholar citations URL | https://scholar.google.com/scholar?cites=5445017157974163911&as_sdt=2005&sciodt=0,5&hl=en |
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AxwH1mEGWkEsJ%3Ascholar.google.com&btnG= | Doi URL | https://doi.org/10.1016/j.aim.2015.07.015 | ||